# SDR SWAA2022030946222

- Difficulty date: May 12, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR SPLICE AT AT B.S. 772.6; WL 156 / NO ALLOWABLE DAMAGE LIMITS ARE GIVEN IN THE SRM FOR THIS PART AND IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9. RECIEVED NEW SPLICE STRAP ASSY . P/N 146A9401-4 FROM STORES. 92115U 12MAY19 LEAD 103 INSP 267 12MAY19 INSTALLED A.C.B. FLOOR SPLICE STA 727.6 WL 156 PER SRM 51-40-02 DWG # 146A7500 59519U 13MAY19
